Volume 34, Number 3

Articles in the Issue:

Review Article:
Editorial Board
J. Comp. Math., No. 3, 34 (2016). Abstract
pdf
Full Article

Karim Hitti, Stephanie Feghali and Marc Bernacki
Permeability Computation on a Representative Volume Element (RVE) of Unidirectional Disordered Fiber Arrays
J. Comp. Math., 34 (2016), pp. 223-239. Abstract
pdf
Full Article

Jingtang Ma and Zhiqiang Zhou
Convergence Rates of Moving Mesh Rannacher Methods for PDEs of Asian Options Pricing
J. Comp. Math., 34 (2016), pp. 240-261. Abstract
pdf
Full Article

Igor Boglaev
A Numerical Method for Solving Nonlinear Integro-Differential Equations of Fredholm Type
J. Comp. Math., 34 (2016), pp. 262-284. Abstract
pdf
Full Article

Yi Lu and Yao-Lin Jiang
Symplectic Schemes for Telegraph Equations
J. Comp. Math., 34 (2016), pp. 285-299. Abstract
pdf
Full Article

Na Huang and Changfeng Ma
Positive Definite and Semi-Definite Splitting Methods for Non-Hermitian Positive Definite Linear Systems
J. Comp. Math., 34 (2016), pp. 300-316. Abstract
pdf
Full Article

Liyan Qi, Xiantao Xiao and Liwei Zhang
A Parameter-Self-Adjusting Levenberg-Marquardt Method for Solving Nonsmooth Equations
J. Comp. Math., 34 (2016), pp. 317-338. Abstract
pdf
Full Article